# SDR DALA2024071006984

- Difficulty date: July 9, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 64,488 hours, 45,835 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 867-918
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FINGER DOUBLER BTW STA Y=867 TO STA Y=918 L26L, STA Y=946 TO STA Y=1002 L26L AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00407: CORROSION LEVEL 2. FINGER DOUBLER BTW STA Y=867 TO STA Y=918 L26L, STA Y=946 TO STA Y=1002 WAS FABRICATED PER DWG 5911424 REV CZ AND DPS S2912900 AND REPLACED PER B717 SRM 51-41-02-0G AND 51-41-05-0G. (LP #0437979)
